# SDR COMA0560730

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 18,958 hours, 17,782 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 162255
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5463 - NLG WILL NOT RETRACT.  NLG CENTERED, PROX SWITCH TARGET BENT.  C/W TEMPORARY REPAIR TO PROX SWITCH TARGET.
